Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Hurewicz fibrations need not be locally trivial


Author: L. S. Husch
Journal: Proc. Amer. Math. Soc. 61 (1976), 155-156
MSC: Primary 55F05
DOI: https://doi.org/10.1090/S0002-9939-1976-0448349-7
MathSciNet review: 0448349
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Hurewicz fibration, $ p:M \to {S^1}$, from a closed manifold onto the $ 1$-sphere is constructed which is not locally trivial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55F05

Retrieve articles in all journals with MSC: 55F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0448349-7
Article copyright: © Copyright 1976 American Mathematical Society